Facebook Pixel
EmpowHER Guest


By Anonymous December 23, 2014 - 2:49am
Rate This

hello there
well i had a yest infection so I havw taken ketoconazole and levofoxacin for 4 days and secnidazole this month and before taking this medicone we did unprotected sex so now its been more than one week no mensturation so my question is that if im pregnant then it wil be normal or not ?
what is the efffect of thease medicine ,wat i need to do for roule out that?

Add a Comment3 Comments

EmpowHER Guest

so can i have this effect? so im now pregnant so what should i need to do !

December 24, 2014 - 8:37am
Guide (reply to Anonymous)

Hello Anonymous,

Yes, your developing baby is at risk. As I already told you, call your physician right away.


December 24, 2014 - 8:58am

Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

If your period is late by at least seven days, take a home pregnancy test.
Should you get a positive result, contact your physician right away.

In animal studies, ketoconazole and levofoxacin were shown to have negative effects on the developing fetus.


December 24, 2014 - 8:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!